Journal of Laryngology and Voice

STUDENTS CORNER
Year
: 2013  |  Volume : 3  |  Issue : 1  |  Page : 32--33

Vocal cord granuloma and voice change following tracheal intubation in an actor


Ramanathan Kasivisvanathan, Alan McGlennan 
 Department of Anaesthesia, Royal Free Hospital, London, United Kingdom

Correspondence Address:
Ramanathan Kasivisvanathan
Department of Anaesthesia, Level 3, Royal Free Hospital, Pond Street, London NW3 2QG
United Kingdom

This is a clinical report highlighting a vocal cord granuloma, a rare complication of short-term tracheal intubation, as a cause for persisting voice change and hoarseness in a 42-year male actor. The etiology and treatment for vocal cord granulomas are briefly discussed.


How to cite this article:
Kasivisvanathan R, McGlennan A. Vocal cord granuloma and voice change following tracheal intubation in an actor.J Laryngol Voice 2013;3:32-33


How to cite this URL:
Kasivisvanathan R, McGlennan A. Vocal cord granuloma and voice change following tracheal intubation in an actor. J Laryngol Voice [serial online] 2013 [cited 2021 Jun 13 ];3:32-33
Available from: https://www.laryngologyandvoice.org/article.asp?issn=2230-9748;year=2013;volume=3;issue=1;spage=32;epage=33;aulast=Kasivisvanathan;type=0